American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[2] Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke. Second angular derivatives and parabolic iteration in the unit disk. Trans. Amer. Math. Soc. 362 (2010) 357-388. MR 2550155.
Abstract, references, and article information   
View Article: PDF

[3] So-Chin Chen. Characterization of automorphisms on the Barrett and the Diederich-Forn\ae ss worm domains . Trans. Amer. Math. Soc. 338 (1993) 431-440. MR 1116311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter R. Mercer. Complex geodesics and iterates of holomorphic maps on convex domains in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 338 (1993) 201-211. MR 1123457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1